Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Severe itching all over body, abdominal pain. High bilrubin levels in blood test. Treatment?

Hi, I have severe itching all over my body, started months ago, but with time got worst.i can t stand this anymore it itches even at night, all over my body even my eyes, i also had a blood test done months ago and the numbers for my bilirubin were really high, my doctor told me to take another test in a week after the first one, the numbers were not normal but was lower, so she said not to worry and if i get abdominal pain to contact her so she can send me to get an ultrasound . Does this itch has something to do with that? Thanks
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
High S.bilirubin can cause itching.
Find out the cause of having raised bilirubin like jaundice after consulting your doctor.
Go for other liver function tests to rule out any other liver disorder.
Take plenty of water.
Ok and take care.
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor